The Case of Gaël
Bibliographic Data
| ID | 23142249 |
|---|---|
| Authors | Guy Brousseau (University of Washington), Virginia Warfield (University of Washington, corresponding author), Virginia M Warfield |
| Year | 1999 |
| Volume | 18 |
| Issue | 1 |
| Pages | 7-52 |
| Publication date | 1999-03-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Journal of Mathematical Behavior (JOURNAL) |
| Journal identifiers | ISSN: 0732-3123 • E-ISSN: 0732-3123 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/s0732-3123(99)00020-6 |
| OpenAlex | W2069689925 |
| Language | EN |
| Citations received | 2 |
| References cited | 1 |
| Citations per year | 0.14 |
|---|---|
| Citation span | 2012 - 2026 (15) |
| Highly cited | No |